Greetings to All!!
I don't know if this is the right spot to "add" my post, but I will anyway!!
I had infusion 3 of Remicade on Dec. 22nd. I am tapering Prednisone and am on 5 mg. now. I dropped down from 10 to 5 on Dec. 20th. As per each taper, my symptoms became more severe. I was very hopeful to see more positive changes after the 3rd infusion. I am determined to get off Prednisone. I have been on it almost a year now, and have trouble each time I drop down in dosage. It is usually a rough 10 days or so, and then things level out.
I am also on Entocort, and Azathioprine. My question to friends here is: Can I hope and expect to get OFF of Prednisone and Entocort? I know I will probably stay on Azathioprine. I am so hopeful the Remicade will kick in, and I will get almost symptom free for the first time in 2 years. I have all the classic symptoms - pus, blood, mucous, cramping, urgency. I am most thankful to never have diarrhea, but always painful bowel movements. I have taken Metamucil for over 20 years and love the good things it does for me.
Wishing ALL here a happy, and more healthy 2011!!